# SDR DALA2023071105614

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 57,683 hours, 29,933 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 DIRTY SOCK ODOR FROM AIR CONDITIONING SYSTEM AT APPROXIMATELY 5,000' AND 15 NM FROM THE AIRPORT APPROACH. CORRECTIVE ACTION: REPLACED RECIRC FILTERS PER A319 AMM 21-21. (4962642)
